# SDR SIMA202006220002

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 32,997 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY IAW AMM 33-50-04-000-801-A AND 33-50-04-400-801-A, AND 33-50-04-000-802-A AND 33-50-04-400-802-A.  NO FIX, RMOVED AND REPLACED INVERTER 1 IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD.
